Optical solitons for Lakshmanan-Porsezian-Daniel model by modified simple equation method


Biswas A., Yildirim Y., YAŞAR E., Zhou Q., Moshokoa S. P. , Belic M.

OPTIK, vol.160, pp.24-32, 2018 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 160
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.01.100
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.24-32
  • Keywords: Solitons, Modified simple equation method, COEFFICIENTS

Abstract

The soliton solutions are extracted from the Lakshmanan-Porsezian-Daniel model by the aid of modified simple equation method. There are three forms of fibers that are studied and they represent Kerr law, parabolic law and anti-cubic law. The implementation of the scheme yields dark and singular soliton solutions to the model. The constraint conditions hold these solitons in place. (C) 2018 Elsevier GmbH. All rights reserved.